# SDR TIM2002F00006

- Difficulty date: February 5, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech B-99
- Aircraft serial: U104
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Collar
- Part number: 1156100153
- Condition: Cracked
- Location: Lt Elevator
- Part time: 35,565 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE ELEVATOR, IT WAS FOUND THAT THE OUTBOARD ELEVATOR COLLAR WAS CRACKED AT THE TAPER PIN.  THE DEFECTIVE TORQUE TUBE WAS REPLACED AND THE NEW TUBE (SERVICEABLE) WAS RIGGED IAW MM.  INSPECTION OF THE CRACKED COLLAR WAS INCONCLUSIVE AS TO WHETHER THE CRACK WAS CAUSED BY NORMAL WEAR OR POSSIBLE OVER TORQUING DUE TO THE AMOUNT OF PAINT IN THE AREA.
